# SDR FDEA201108253468

- Difficulty date: August 25, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 49,430 hours, 23,151 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57112205200
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT AND FOUND RT WING REAR SPAR LOWER CHORD NEAR RIB 1 HAS A CRACKED INDICATION.  RT WING REAR SPAR REAMED TO DIAMETER 0.560" IAW EO 6-5710-7-3322 PART 1, WORK STEP 4.G. HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT IAW NTM REV 74 PART 6. 57-10-12.  NO CRACK AND NO DAMAGE FOUNDE.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 112.
